NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

How can a patient reduce pain when coughing after abdominal surgery?

  1. AAvoid coughing completely until the stitches have been removed
  2. BCough while bending forward with no support
  3. CHold a pillow firmly against the wound while coughing
  4. DLie flat on their back with arms by their sides
2.护理学基础困难

A patient receiving chemotherapy develops a temperature of 38.3 °C. Why is this treated as an emergency?

  1. AThey may have neutropenic sepsis, which can quickly become fatal
  2. BA fever shows the cancer has spread
  3. CChemotherapy always causes a fever that needs no action
  4. DThe fever means the chemotherapy has stopped working on the cancer
3.感染控制与患者安全中等

A small spill of blood is found on the floor. How should it be cleaned?

  1. ALeave it until housekeeping arrives the next morning
  2. BWipe it up quickly with a dry cloth using bare hands, then wash the hands well
  3. CCover it with a clean sheet and keep working
  4. DWear gloves, absorb the blood, then clean the area with an approved disinfectant
4.感染控制与患者安全困难

手术当天早上,患者说手术部位是左膝,但同意书上写的是右膝。护士应怎么做?

  1. A两个膝盖都做标记,以便无论哪侧都可手术
  2. B按同意书执行,因为已经签字
  3. C按患者说的执行,因为患者最了解自己的身体
  4. D暂停并告知外科医生,先确认部位
5.优先排序与委派中等

一名通常在产科工作的护士被调派到成人内科病房。最适合分配给这名护士的患者是哪一位?

  1. A新做气管切开的患者
  2. B口服抗生素治疗稳定的肺炎患者
  3. C因糖尿病酮症酸中毒持续输注胰岛素的患者
  4. D活动性上消化道出血的患者
6.优先排序与委派困难

Two weeks after birth, a mother says she hears voices telling her the baby is evil. What is the priority?

  1. ALeave her alone with the baby to bond
  2. BReassure her that this is normal “baby blues”
  3. CKeep the mother and baby safe and arrange urgent psychiatric care
  4. DAdvise more sleep and book a routine follow-up visit for next month
7.临床护理中等

A nurse gives a patient analgesia for post-operative pain. What should be done next?

  1. AAssume the pain has gone if the patient is quiet and has their eyes closed
  2. BReassess the pain and any side effects once the drug has had time to work
  3. CGive a second analgesic straight away just in case
  4. DWait until the next shift before asking the patient about the pain
8.临床护理困难

A patient with poorly controlled hyperthyroidism develops a high fever, very fast heart rate, agitation and vomiting during an infection. What is likely?

  1. AHypoglycaemia
  2. BMyxoedema coma
  3. CAddisonian crisis
  4. DThyroid storm
9.实验室检查值与电解质中等

哪种心电图改变与低钙血症有关?

  1. AQT 间期缩短
  2. B明显的 delta 波
  3. CT 波高尖
  4. DQT 间期延长
10.实验室检查值与电解质困难

A patient started methimazole for hyperthyroidism 6 weeks ago and now has a fever and a severe sore throat. Which action is most important?

  1. ACheck the TSH and double the dose if it is still low
  2. BHold the drug and arrange an urgent white cell and neutrophil count
  3. CGive the next dose and suggest warm salt-water gargles for comfort
  4. DAdvise the patient to continue the drug and drink more fluid
11.药理学中等

An adult patient is due to receive digoxin. The apical pulse, counted for a full minute, is 52 beats per minute. What should the nurse do?

  1. AGive the dose and recheck the pulse in one hour
  2. BGive the dose with food to slow absorption
  3. CGive half the dose and document the pulse
  4. DWithhold the dose and notify the prescriber
12.药理学困难

Why must several weeks pass before starting an MAO inhibitor after stopping fluoxetine?

  1. AFluoxetine must first be converted into an MAO inhibitor
  2. BMAO inhibitors are absorbed only after fluoxetine is gone
  3. CFluoxetine and its active metabolite have very long half-lives
  4. DFluoxetine permanently and irreversibly blocks MAO enzymes
13.内外科护理:心血管与呼吸中等

Why does a large, rapidly forming pericardial effusion lower the blood pressure?

  1. AIt causes the aortic valve to leak backwards into the ventricle
  2. BIt dilates the arteries throughout the body
  3. CIt makes the heart muscle contract too strongly and too fast
  4. DIt compresses the heart and stops the ventricles filling
14.内外科护理:心血管与呼吸困难

A patient with COPD who is known to retain CO₂ arrives on 15 L/min oxygen. They are now drowsy with SpO₂ 99%. What is the most appropriate action?

  1. ARemove the oxygen completely and observe
  2. BKeep the oxygen at 15 L/min because the saturation is excellent
  3. CGive a sedative to help the patient rest
  4. DReduce the oxygen to aim for 88–92% and get a blood gas
15.内外科护理:神经、内分泌与肾脏中等

During continuous bladder irrigation, 3200 mL drains out in a shift. 2500 mL of irrigation fluid was put in. What is the true urine output?

  1. A700 mL
  2. B3200 mL
  3. C2500 mL
  4. D5700 mL
16.内外科护理:神经、内分泌与肾脏困难

Which task can the registered nurse delegate to a trained healthcare assistant (nursing assistant)?

  1. ADeciding the dose of correction insulin from the glucose result
  2. BTeaching a new patient how to inject insulin
  3. CAssessing a confused patient whose glucose is 2.6 mmol/L (47 mg/dL)
  4. DChecking pre-meal glucose and reporting results out of range
17.内外科护理:消化、围手术期与肿瘤中等

Why is IV albumin often given after a large-volume paracentesis?

  1. ATo raise the blood glucose after the procedure
  2. BTo treat infection in the ascitic fluid
  3. CTo prevent low blood pressure and kidney injury from fluid shifts
  4. DTo replace the clotting factors and platelets lost in the drained fluid
18.内外科护理:消化、围手术期与肿瘤困难

At the end of an operation, the final count shows one swab missing. What should happen?

  1. AClose the wound, as the swab was probably thrown away
  2. BTell the surgeon, search, and X-ray if it is not found
  3. CLet the patient leave and search the theatre later
  4. DRecord the count as correct to avoid a delay
19.产科护理中等

Which newborn complication is particularly linked to a forceps birth?

  1. AFacial nerve palsy
  2. BHip dysplasia
  3. CNeonatal jaundice from ABO incompatibility
  4. DUmbilical hernia
20.产科护理困难

A labouring woman refuses a recommended caesarean for fetal distress after a full explanation. She has decision-making capacity. What should the nurse do?

  1. APrepare her for surgery anyway because the baby is at risk
  2. BStop caring for her because she refused advice
  3. CAsk her partner to consent instead
  4. DRespect her decision, document it and inform the team
21.儿科护理中等

Which diet is usually advised for a child with nephrotic syndrome while there is oedema?

  1. AA protein-free diet to rest the kidneys completely
  2. BNo added salt
  3. CA carbohydrate-free diet to reduce fluid retention
  4. DA high-salt diet to replace losses in the urine
22.儿科护理困难

The nurse has taught a parent about treating head lice. Which statement shows a need for further teaching?

  1. A"I'll check everyone else in the family for lice as well."
  2. B"Lice can spread when children's heads touch."
  3. C"After one treatment, I won't need to check her hair again."
  4. D"I'll use a fine-toothed comb on wet hair to find lice."
23.精神科护理中等

Which tool is widely used to screen for delirium at the bedside?

  1. AThe Confusion Assessment Method (CAM)
  2. BThe CAGE questionnaire
  3. CThe Abnormal Involuntary Movement Scale (AIMS)
  4. DThe CIWA-Ar
24.精神科护理困难

一名处于隔离中的患者似乎睡着了。护士应怎么做?

  1. A按要求的频率继续观察,检查呼吸和健康状况
  2. B把患者留到下一个班次
  3. C因为患者睡着了就停止观察
  4. D每 5 分钟叫醒患者,询问感觉如何并检查其呼吸
25.护理数学与单位换算中等
211.914 gtt/min? gtt/min取整到 1 gtt/min

练习题(虚构数值,不作为临床指导)。 一次滴速计算得到 211.914 gtt/min。 本练习的规则是:滴速取整到最接近的整滴。你记录的数值x是多少?

211.914 gtt/min
x = gtt/min
26.护理数学与单位换算困难
1 tsp · 2/天 · 7 d? × 50 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液1 tsp,每 12 小时一次,共 7 天。混悬液每瓶 50 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

1 tsp每 12 小时一次7 天50 mL1 tsp = 5 mL
N =
27.剂量计算中等
1:10 000安瓿V = ? mL

一支肾上腺素预充式注射器标示为 1:10 000(0.1 mg/mL)。医嘱为心脏骤停时 1 mg 静脉注射(IV)。你应给多少体积 V?

1:10 0001 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 880 微克。安瓿浓度为 4 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

880 mcg4 mg/mL
V = mL
29.静脉输液速度中等
V = ?20 gtt/mL30 gtt/min4 h

滴注以 30 gtt/min 的速度通过滴系数为 20 gtt/mL 的输液器。患者在 4 小时内接受多少毫升 V?

30 gtt/min20 gtt/mL4 h
V = mL
30.静脉输液速度困难
400 mg500 mL12 mL/h? mg/h

一袋液体在 500 mL 中含药 400 mg,以 12 mL/h 的速度输注。患者每小时获得多少毫克 D?

400 mg/500 mL12 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻100 mL茶150 mL果汁120 mL冰屑240 mL静脉输液60 mL/h × 12 h静脉抗生素1 × 100 mL尿液425 mL尿液325 mL伤口引流140 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

果冻: 100 mL茶: 150 mL果汁: 120 mL冰屑: 240 mL静脉输液: 60 mL/h × 12 h静脉抗生素: 1 × 100 mL尿液: 425 mL尿液: 325 mL伤口引流: 140 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL→ 200 mL/h开始 06:30t总数​ = ? h125 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 06:30 开始以 125 mL/h 输注。4 小时后速率改为 200 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL125 mL/h · 4 h200 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者仅对压迫(疼痛刺激)睁眼,能说成句子但意识模糊,最佳运动反应表现为:手臂异常屈曲(去皮质姿势)。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 8 次/分,SpO₂ 99%正在补充吸氧,血压 124/74 mmHg,脉搏 114 次/分,清醒,体温 38.1 °C。患者属于哪个临床风险组?点击它。

RR 8SpO₂ 99%O₂SBP 124HR 114AT 38.1 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · Hold a pillow firmly against the wound while coughing

为什么是这个答案

Splinting the incision with a pillow or folded towel supports the wound and reduces pain, so the patient can cough effectively and clear secretions.

答案

C · Hold a pillow firmly against the wound while coughing
2.护理学基础

答案: A · They may have neutropenic sepsis, which can quickly become fatal

为什么是这个答案

Patients with a low neutrophil count may have few signs of infection apart from fever and can deteriorate fast. Urgent assessment and IV antibiotics, usually within an hour, are needed.

答案

A · They may have neutropenic sepsis, which can quickly become fatal
3.感染控制与患者安全

答案: D · Wear gloves, absorb the blood, then clean the area with an approved disinfectant

为什么是这个答案

Blood spills are cleaned promptly by staff wearing gloves. The blood is absorbed with disposable material, then the area is cleaned and disinfected with a hospital disinfectant, and waste goes into clinical waste.

答案

D · Wear gloves, absorb the blood, then clean the area with an approved disinfectant
4.感染控制与患者安全

答案: D · 暂停并告知外科医生,先确认部位

为什么是这个答案

预防手术部位错误依赖于从多个来源确认正确的部位。出现不一致时,流程应暂停,直到外科医生与患者和记录核实了正确的部位,必要时更正同意书。

答案

D · 暂停并告知外科医生,先确认部位
5.优先排序与委派

答案: B · 口服抗生素治疗稳定的肺炎患者

为什么是这个答案

被调派的护士应分配到病情稳定、护理使用一般技能的患者。新做气管切开、活动性出血以及因 DKA 使用胰岛素输注,需要本病房专门的经验和密切监测。

答案

B · 口服抗生素治疗稳定的肺炎患者
6.优先排序与委派

答案: C · Keep the mother and baby safe and arrange urgent psychiatric care

为什么是这个答案

Hallucinations and delusions after birth suggest postpartum psychosis, a psychiatric emergency with risk to mother and baby. Safety and urgent specialist care are the priorities.

答案

C · Keep the mother and baby safe and arrange urgent psychiatric care
7.临床护理

答案: B · Reassess the pain and any side effects once the drug has had time to work

为什么是这个答案

The effect of analgesia should be reassessed when it is expected to work, with side effects such as sedation and breathing checked. The result is documented and the plan adjusted.

答案

B · Reassess the pain and any side effects once the drug has had time to work
8.临床护理

答案: D · Thyroid storm

为什么是这个答案

Thyroid storm is a life-threatening worsening of hyperthyroidism, often triggered by infection or surgery. It needs urgent treatment with cooling, beta-blockade and antithyroid drugs.

答案

D · Thyroid storm
9.实验室检查值与电解质

答案: D · QT 间期延长

为什么是这个答案

低钙使 QT 间期延长,可导致危险的心律失常。高钙使 QT 间期缩短,T 波高尖则是高钾血症的典型表现。

答案

D · QT 间期延长
10.实验室检查值与电解质

答案: B · Hold the drug and arrange an urgent white cell and neutrophil count

为什么是这个答案

Methimazole and propylthiouracil can cause agranulocytosis, often in the first months of therapy. Fever or sore throat must be reported at once; the drug is held and a CBC with differential is checked. Infection is treated urgently if neutrophils are low.

答案

B · Hold the drug and arrange an urgent white cell and neutrophil count
11.药理学

答案: D · Withhold the dose and notify the prescriber

为什么是这个答案

Digoxin is usually withheld in adults if the apical pulse is below 60 per minute, and the prescriber is informed. Bradycardia may be an early sign of toxicity.

答案

D · Withhold the dose and notify the prescriber
12.药理学

答案: C · Fluoxetine and its active metabolite have very long half-lives

为什么是这个答案

Norfluoxetine, the active metabolite of fluoxetine, stays in the body for weeks. A long washout is needed before an MAOI to avoid serotonin syndrome.

答案

C · Fluoxetine and its active metabolite have very long half-lives
13.内外科护理:心血管与呼吸

答案: D · It compresses the heart and stops the ventricles filling

为什么是这个答案

The pericardial sac is fairly inelastic, so fluid that collects quickly raises the pressure around the heart. The ventricles cannot fill in diastole, stroke volume falls and the blood pressure drops. This is cardiac tamponade, treated by pericardiocentesis.

答案

D · It compresses the heart and stops the ventricles filling
14.内外科护理:心血管与呼吸

答案: D · Reduce the oxygen to aim for 88–92% and get a blood gas

为什么是这个答案

In patients at risk of hypercapnic respiratory failure, excess oxygen can raise PaCO₂ and cause drowsiness and acidosis. Oxygen is stepped down to a target of 88–92% (for example via a Venturi mask), not stopped abruptly, which could cause dangerous hypoxaemia. An arterial blood gas guides further treatment, which may include NIV.

答案

D · Reduce the oxygen to aim for 88–92% and get a blood gas
15.内外科护理:神经、内分泌与肾脏

答案: A · 700 mL

为什么是这个答案

True urine output equals total drainage minus irrigation volume: 3200 − 2500 = 700 mL. If drainage is less than the irrigant volume, the catheter may be blocked and fluid is being retained.

答案

A · 700 mL
16.内外科护理:神经、内分泌与肾脏

答案: D · Checking pre-meal glucose and reporting results out of range

为什么是这个答案

Trained assistants can measure and record glucose and report abnormal results. Dose decisions, teaching and the assessment of an unstable patient need the registered nurse.

答案

D · Checking pre-meal glucose and reporting results out of range
17.内外科护理:消化、围手术期与肿瘤

答案: C · To prevent low blood pressure and kidney injury from fluid shifts

为什么是这个答案

Removing large volumes of ascites can lead to hypotension and kidney injury as fluid moves from the blood into the abdomen. Albumin keeps fluid in the circulation; BP and urine output are monitored.

答案

C · To prevent low blood pressure and kidney injury from fluid shifts
18.内外科护理:消化、围手术期与肿瘤

答案: B · Tell the surgeon, search, and X-ray if it is not found

为什么是这个答案

Any discrepancy is reported immediately, the wound is checked before closure, the area and waste are searched, and an X-ray is taken if the item is not found. The event is documented and reported.

答案

B · Tell the surgeon, search, and X-ray if it is not found
19.产科护理

答案: A · Facial nerve palsy

为什么是这个答案

Pressure from forceps blades on the facial nerve can cause temporary facial palsy, with asymmetry when the baby cries. It usually resolves within weeks.

答案

A · Facial nerve palsy
20.产科护理

答案: D · Respect her decision, document it and inform the team

为什么是这个答案

A woman with capacity has the right to refuse treatment, even if this may harm the fetus. The nurse ensures she has understood, documents the discussion, continues care and informs the team.

答案

D · Respect her decision, document it and inform the team
21.儿科护理

答案: B · No added salt

为什么是这个答案

During the oedematous phase, salt is limited to reduce fluid retention, and fluids may be restricted if advised. Protein is not stopped; a normal, balanced intake for age is usually recommended.

答案

B · No added salt
22.儿科护理

答案: C · "After one treatment, I won't need to check her hair again."

为什么是这个答案

Many treatments do not kill all eggs, so a second application or repeated wet combing over about two weeks is usually needed, with checks afterwards. Checking family members and wet combing are correct.

答案

C · "After one treatment, I won't need to check her hair again."
23.精神科护理

答案: A · The Confusion Assessment Method (CAM)

为什么是这个答案

The CAM checks for acute onset and fluctuating course, inattention, and either disorganised thinking or an altered level of consciousness. Other tools, such as the 4AT, are also used.

答案

A · The Confusion Assessment Method (CAM)
24.精神科护理

答案: A · 按要求的频率继续观察,检查呼吸和健康状况

为什么是这个答案

处于隔离中的患者需要按政策要求持续或频繁观察,包括呼吸是否正常,尤其是在使用镇静药之后。一旦不再需要,应立即结束隔离。

答案

A · 按要求的频率继续观察,检查呼吸和健康状况
25.护理数学与单位换算

答案: x = 212 gtt/min

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

1 位位上的数字

211.914 → 1

只看下一位数字

211.914 → 9
9 大于或等于 5,所以 1 进一。
后面的数字(14)不考虑:只取整一次,不要逐位取整。

取整

x = 212 gtt/min

答案

x = 212 gtt/min
26.护理数学与单位换算

答案: N = 2

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

5 mL × 2 × 7 = 70 mL

瓶数

70/50 = 1.4 → N = 2

答案

N = 2
27.剂量计算

答案: V = 10 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:10 000 = 1 g/10000 mL = 0.1 mg/mL

体积

V = 1/0.1 = 10 mL

答案

V = 10 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: V = 0.22 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

4 mg/mL = 4000 mcg/mL

体积

V = 880/4000 = 0.22 mL

答案

V = 0.22 mL
29.静脉输液速度

答案: V = 360 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

30·60/20 = 90 mL/h

体积

V = 90·4 = 360 mL

答案

V = 360 mL
30.静脉输液速度

答案: D = 9.6 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

400/500 = 0.8 mg/mL

给药速率

D = 0.8·12 = 9.6 mg/h

答案

D = 9.6 mg/h
31.静脉输液与液体平衡

答案: B = 420 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 100 + 150 + 120 = 370 mL
冰屑: 240/2 = 120 mL
静脉输液: 60·12 = 720 mL
静脉抗生素: 1·100 = 100 mL
总入量 = 1310 mL

总出量

425 + 325 + 140 = 890 mL

平衡

B = 1310 − 890 = 420 mL

答案

B = 420 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 6.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

125·4 = 500 mL
1000 − 500 = 500 mL 剩余

第二部分

500/200 = 2.5 h

总时间

t = 4 + 2.5 = 6.5 h

答案

t = 6.5 h

约为 6 h 30 min,所以袋子大约在 13:00 输完。

33.临床评估评分

答案: 中度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 仅对压迫(疼痛刺激)睁眼 → 2
V: 能说成句子但意识模糊 → 4
M: 手臂异常屈曲(去皮质姿势) → 3

相加

GCS = 2 + 4 + 3 = 9

严重程度

GCS 9 → 中度

答案

中度
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 8/min → 3
SpO₂ 99% → 0
吸氧 → 2
SBP 124 mmHg → 0
HR 114/min → 2
清醒 (A) → 0
T 38.1 °C → 1

总分和红色分值

NEWS2 = 3 + 0 + 2 + 0 + 2 + 0 + 1 = 8
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions